Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

452 Publications


2004 | Journal Article | LibreCat-ID: 16500
@article{Chaudhuri_Sertl_Hajnal_Dellnitz_Frauenheim_2004, title={Global optimization of silicon nanoclusters}, DOI={10.1016/j.apsusc.2003.11.007}, journal={Applied Surface Science}, author={Chaudhuri, I. and Sertl, S. and Hajnal, Z. and Dellnitz, M. and Frauenheim, Th.}, year={2004}, pages={108–113} }
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16521
@article{Bezrukov_Elsässer_Monien_Preis_Tillich_2004, title={New spectral lower bounds on the bisection width of graphs}, DOI={10.1016/j.tcs.2004.03.059}, journal={Theoretical Computer Science}, author={Bezrukov, S. and Elsässer, R. and Monien, B. and Preis, R. and Tillich, J.-P.}, year={2004}, pages={155–174} }
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16527
@article{Day_Junge_Mischaikow_2004, title={A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems}, DOI={10.1137/030600210}, journal={SIAM Journal on Applied Dynamical Systems}, author={Day, S. and Junge, O. and Mischaikow, K.}, year={2004}, pages={117–160} }
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16587
@article{Elsässer_Monien_Preis_Frommer_2004, title={Optimal Diffusion Schemes and Load Balancing on Product Graphs}, DOI={10.1142/s0129626404001714}, journal={Parallel Processing Letters}, author={Elsässer, Robert and Monien, Burkhard and Preis, Robert and Frommer, Andreas}, year={2004}, pages={61–73} }
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16619
@article{Junge_Osinga_2004, title={A set oriented approach to global optimal control}, DOI={10.1051/cocv:2004006}, journal={ESAIM: Control, Optimisation and Calculus of Variations}, author={Junge, Oliver and Osinga, Hinke M.}, year={2004}, pages={259–270} }
LibreCat | DOI
 

2004 | Conference Paper | LibreCat-ID: 16620
@inproceedings{Junge_Marsden_Mezic_2004, title={Uncertainty in the dynamics of conservative maps}, DOI={10.1109/cdc.2004.1430379}, booktitle={2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601)}, author={Junge, O. and Marsden, J.E. and Mezic, I.}, year={2004} }
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16498
@article{Aston_Dellnitz_2003, title={Computation of the dominant Lyapunov exponent via spatial integration using matrix norms}, DOI={10.1098/rspa.2003.1143}, journal={Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences}, author={Aston, P. J. and Dellnitz, M.}, year={2003}, pages={2933–2955} }
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16543
@inbook{Dellnitz_Preis_2003, place={Berlin, Heidelberg}, title={Congestion and Almost Invariant Sets in Dynamical Systems}, DOI={10.1007/3-540-45084-x_8}, booktitle={Lecture Notes in Computer Science}, author={Dellnitz, Michael and Preis, Robert}, year={2003} }
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16600
@article{Froyland_Dellnitz_2003, title={Detecting and Locating Near-Optimal Almost-Invariant Sets and Cycles}, DOI={10.1137/s106482750238911x}, journal={SIAM Journal on Scientific Computing}, author={Froyland, Gary and Dellnitz, Michael}, year={2003}, pages={1839–1863} }
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16664
@inbook{Schütze_2003, place={Berlin, Heidelberg}, title={A New Data Structure for the Nondominance Problem in Multi-objective Optimization}, DOI={10.1007/3-540-36970-8_36}, booktitle={Lecture Notes in Computer Science}, author={Schütze, Oliver}, year={2003} }
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16665
@inbook{Schütze_Mostaghim_Dellnitz_Teich_2003, place={Berlin, Heidelberg}, title={Covering Pareto Sets by Multilevel Evolutionary Subdivision Techniques}, DOI={10.1007/3-540-36970-8_9}, booktitle={Lecture Notes in Computer Science}, author={Schütze, Oliver and Mostaghim, Sanaz and Dellnitz, Michael and Teich, Jürgen}, year={2003} }
LibreCat | DOI
 

2002 | Book Chapter | LibreCat-ID: 16538
@inbook{Dellnitz_Junge_2002, title={Set Oriented Numerical Methods for Dynamical Systems}, DOI={10.1016/s1874-575x(02)80026-1}, booktitle={Handbook of Dynamical Systems}, author={Dellnitz, Michael and Junge, Oliver}, year={2002} }
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16556
@article{Dellnitz_2002, title={Finding zeros by multilevel subdivision techniques}, DOI={10.1093/imanum/22.2.167}, journal={IMA Journal of Numerical Analysis}, author={Dellnitz, M.}, year={2002}, pages={167–185} }
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16586
@article{Elsässer_Monien_Preis_2002, title={Diffusion Schemes for Load Balancing on Heterogeneous Networks}, DOI={10.1007/s00224-002-1056-4}, journal={Theory of Computing Systems}, author={Elsässer, Robert and Monien, Burkhard and Preis, Robert}, year={2002}, pages={305–320} }
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16555
@inbook{Dellnitz_Froyland_Junge_2001, place={Berlin, Heidelberg}, title={The Algorithms Behind GAIO — Set Oriented Numerical Methods for Dynamical Systems}, DOI={10.1007/978-3-642-56589-2_7}, booktitle={Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems}, author={Dellnitz, Michael and Froyland, Gary and Junge, Oliver}, year={2001} }
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16598
@inbook{Froyland_2001, place={Boston, MA}, title={Extracting Dynamical Behavior via Markov Models}, DOI={10.1007/978-1-4612-0177-9_12}, booktitle={Nonlinear Dynamics and Statistics}, author={Froyland, Gary}, year={2001} }
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16601
@article{Froyland_Junge_Ochs_2001, title={Rigorous computation of topological entropy with respect to a finite partition}, DOI={10.1016/s0167-2789(01)00216-0}, journal={Physica D: Nonlinear Phenomena}, author={Froyland, Gary and Junge, Oliver and Ochs, Gunter}, year={2001}, pages={68–84} }
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617
@article{Junge_2001, title={An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence}, DOI={10.1080/14689360109696233}, journal={Dynamical Systems}, author={Junge, Oliver}, year={2001}, pages={213–222} }
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16513
@inbook{Aston_Dellnitz_2000, title={The Computation of Lyapunov Exponents via Spatial Integration Using Vector Norms}, DOI={10.1142/9789812792617_0196}, booktitle={Equadiff 99}, author={Aston, P. J. and Dellnitz, M.}, year={2000} }
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
@inbook{Dellnitz_Froyland_Sertl_2000, title={A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator}, DOI={10.1142/9789812792617_0199}, booktitle={Equadiff 99}, author={Dellnitz, Michael and Froyland, Gary and Sertl, Stefan}, year={2000} }
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
@article{Dellnitz_Froyland_Sertl_2000, title={On the isolated spectrum of the Perron-Frobenius operator}, DOI={10.1088/0951-7715/13/4/310}, journal={Nonlinearity}, author={Dellnitz, Michael and Froyland, Gary and Sertl, Stefan}, year={2000}, pages={1171–1188} }
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
@inbook{Junge_2000, title={Rigorous discretization of subdivision techniques}, DOI={10.1142/9789812792617_0178}, booktitle={Equadiff 99}, author={Junge, Oliver}, year={2000} }
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
@inbook{Dellnitz_Junge_Rumpf_Strzodka_2000, title={The computation of an unstable invariant set inside a cylinder containing a knotted flow}, DOI={10.1142/9789812792617_0204}, booktitle={Equadiff 99}, author={Dellnitz, Michael and Junge, Oliver and Rumpf, Martin and Strzodka, Robert}, year={2000}, pages={1053--1059} }
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
@article{Aston_Dellnitz_1999, title={The computation of lyapunov exponents via spatial integration with application to blowout bifurcations}, DOI={10.1016/s0045-7825(98)00196-0}, journal={Computer Methods in Applied Mechanics and Engineering}, author={Aston, Philip J. and Dellnitz, Michael}, year={1999}, pages={223–237} }
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
@article{Dellnitz_Junge_1999, title={On the Approximation of Complicated Dynamical Behavior}, DOI={10.1137/s0036142996313002}, journal={SIAM Journal on Numerical Analysis}, author={Dellnitz, Michael and Junge, Oliver}, year={1999}, pages={491–515} }
LibreCat | DOI
 

1999 | Book Chapter | LibreCat-ID: 16584
@inbook{Deuflhard_Dellnitz_Junge_Schütte_1999, place={Berlin, Heidelberg}, title={Computation of Essential Molecular Dynamics by Subdivision Techniques}, DOI={10.1007/978-3-642-58360-5_5}, booktitle={Computational Molecular Dynamics: Challenges, Methods, Ideas}, author={Deuflhard, Peter and Dellnitz, Michael and Junge, Oliver and Schütte, Christof}, year={1999} }
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
@article{Bürkle_Dellnitz_Junge_Rumpf_Spielberg_1999, title={Visualizing Complicated Dynamics}, journal={Proceedings of Visualization 99}, author={Bürkle, David and Dellnitz, Michael and Junge, Oliver and Rumpf, Martin and Spielberg, Michael}, year={1999} }
LibreCat
 

1998 | Journal Article | LibreCat-ID: 16536
@article{Dellnitz_Junge_1998, title={An adaptive subdivision technique for the approximation of attractors and invariant measures}, DOI={10.1007/s007910050006}, journal={Computing and Visualization in Science}, author={Dellnitz, Michael and Junge, Oliver}, year={1998}, pages={63–68} }
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
@article{Dellnitz_Junge_1997, title={Almost Invariant Sets in Chua’s Circuit}, DOI={10.1142/s0218127497001655}, journal={International Journal of Bifurcation and Chaos}, author={Dellnitz, Michael and Junge, Oliver}, year={1997}, pages={2475–2485} }
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
@article{Dellnitz_Hohmann_Junge_Rumpf_1997, title={Exploring invariant sets and invariant measures}, DOI={10.1063/1.166223}, journal={Chaos: An Interdisciplinary Journal of Nonlinear Science}, author={Dellnitz, Michael and Hohmann, Andreas and Junge, Oliver and Rumpf, Martin}, year={1997}, pages={221–228} }
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
@article{Guder_Dellnitz_Kreuzer_1997, title={An adaptive method for the approximation of the generalized cell mapping}, DOI={10.1016/s0960-0779(96)00118-x}, journal={Chaos, Solitons & Fractals}, author={Guder, Rabbijah and Dellnitz, Michael and Kreuzer, Edwin}, year={1997}, pages={525–534} }
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
@article{Dellnitz_Hohmann_1997, title={A subdivision algorithm for the computation of unstable manifolds and global attractors}, volume={75}, DOI={10.1007/s002110050240}, journal={Numerische Mathematik}, author={Dellnitz, Michael and Hohmann, Andreas}, year={1997}, pages={293–317} }
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
@inbook{Dellnitz_Hohmann_1996, place={Basel}, title={The Computation of Unstable Manifolds Using Subdivision and Continuation}, DOI={10.1007/978-3-0348-7518-9_21}, booktitle={Nonlinear Dynamical Systems and Chaos}, author={Dellnitz, Michael and Hohmann, Andreas}, year={1996} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
@article{Aston_Dellnitz_1995, title={Symmetry Breaking Bifurcations of Chaotic Attractors}, DOI={10.1142/s021812749500123x}, journal={International Journal of Bifurcation and Chaos}, author={Aston, Philip J. and Dellnitz, Michael}, year={1995}, pages={1643–1676} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
@article{Dellnitz_Heinrich_1995, title={Admissible symmetry increasing bifurcations}, DOI={10.1088/0951-7715/8/6/009}, journal={Nonlinearity}, author={Dellnitz, M and Heinrich, C}, year={1995}, pages={1039–1066} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
@article{Dellnitz_Melbourne_1995, title={A note on the shadowing lemma and symmetric periodic points}, DOI={10.1088/0951-7715/8/6/010}, journal={Nonlinearity}, author={Dellnitz, M and Melbourne, I}, year={1995}, pages={1067–1075} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
@article{Dellnitz_Field_Golubitsky_Ma_Hohmann_1995, title={Cycling Chaos}, DOI={10.1142/s0218127495000909}, journal={International Journal of Bifurcation and Chaos}, author={Dellnitz, Michael and Field, Michael and Golubitsky, Martin and Ma, Jun and Hohmann, Andreas}, year={1995}, pages={1243–1247} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
@article{Dellnitz_Golubitsky_Hohmann_Stewart_1995, title={Spirals in Scalar Reaction–Diffusion Equations}, DOI={10.1142/s0218127495001149}, journal={International Journal of Bifurcation and Chaos}, author={Dellnitz, Michael and Golubitsky, Martin and Hohmann, Andreas and Stewart, Ian}, year={1995}, pages={1487–1501} }
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
@inbook{Golubitsky_Marsden_Stewart_Dellnitz_1995, place={Providence, Rhode Island}, title={The constrained Liapunov-Schmidt procedure and periodic orbits}, DOI={10.1090/fic/004/05}, booktitle={Normal Forms and Homoclinic Chaos}, author={Golubitsky, Martin and Marsden, Jerrold and Stewart, Ian and Dellnitz, Michael}, year={1995} }
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
@article{Dellnitz_Melbourne_1994, title={Generic movement of eigenvalues for equivariant self-adjoint matrices}, DOI={10.1016/0377-0427(94)90032-9}, journal={Journal of Computational and Applied Mathematics}, author={Dellnitz, Michael and Melbourne, Ian}, year={1994}, pages={249–259} }
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
@inbook{Dellnitz_Scheurle_1994, place={Dordrecht}, title={Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom}, DOI={10.1007/978-94-011-0956-7_9}, booktitle={Dynamics, Bifurcation and Symmetry}, author={Dellnitz, Michael and Scheurle, Jürgen}, year={1994} }
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
@inbook{Dellnitz_Golubitsky_Nicol_1994, place={New York, NY}, title={Symmetry of Attractors and the Karhunen-Loève Decomposition}, DOI={10.1007/978-1-4612-0859-4_4}, booktitle={Trends and Perspectives in Applied Mathematics}, author={Dellnitz, Michael and Golubitsky, Martin and Nicol, Matthew}, year={1994} }
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
@article{Dellnitz_1994, title={Collisions of chaotic attractors}, journal={Schlaglichter der Forschung: Zum 75. Jahrestag der Universität Hamburg}, author={Dellnitz, Michael}, year={1994}, pages={411–428} }
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16518
@article{Barany_Dellnitz_Golubitsky_1993, title={Detecting the symmetry of attractors}, DOI={10.1016/0167-2789(93)90198-a}, journal={Physica D: Nonlinear Phenomena}, author={Barany, Ernest and Dellnitz, Michael and Golubitsky, Martin}, year={1993}, pages={66–87} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16633
@article{Melbourne_Dellnitz_1993, title={Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group}, DOI={10.1017/s0305004100071577}, journal={Mathematical Proceedings of the Cambridge Philosophical Society}, author={Melbourne, Ian and Dellnitz, Michael}, year={1993}, pages={235–268} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
@article{Melbourne_Dellnitz_Golubitsky_1993, title={The structure of symmetric attractors}, DOI={10.1007/bf00386369}, journal={Archive for Rational Mechanics and Analysis}, author={Melbourne, Ian and Dellnitz, Michael and Golubitsky, Martin}, year={1993}, pages={75–98} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
@article{Dellnitz_1993, title={The equivariant Darboux theorem}, volume={29}, journal={Lectures in Applied Mathematics}, author={Dellnitz, Michael}, year={1993}, pages={163–169} }
LibreCat
 

1992 | Book Chapter | LibreCat-ID: 16546
@inbook{Dellnitz_Golubitsky_Melbourne_1992, place={Basel}, title={Mechanisms of Symmetry Creation}, DOI={10.1007/978-3-0348-7536-3_9}, booktitle={Bifurcation and Symmetry}, author={Dellnitz, Michael and Golubitsky, Martin and Melbourne, Ian}, year={1992} }
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
@inbook{Dellnitz_Marsden_Melbourne_Scheurle_1992, place={Basel}, title={Generic Bifurcations of Pendula}, DOI={10.1007/978-3-0348-7536-3_10}, booktitle={Bifurcation and Symmetry}, author={Dellnitz, Michael and Marsden, Jerrold E. and Melbourne, Ian and Scheurle, Jürgen}, year={1992} }
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 16548
@article{Dellnitz_Melbourne_Marsden_1992, title={Generic bifurcation of Hamiltonian vector fields with symmetry}, DOI={10.1088/0951-7715/5/4/008}, journal={Nonlinearity}, author={Dellnitz, M and Melbourne, I and Marsden, J E}, year={1992}, pages={979–996} }
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed